# SDR SWAA2023050131173

- Difficulty date: April 25, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 72,457 hours, 42,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER EMERGENCY EXIT LIGHT COVER BROKEN<[01] REPLACED RH LOWER EMERGENCY EXIT LIGHT COVER PER AMM 33-51-01
